# SDR F3LA200800577

- Difficulty date: August 20, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 15,560 hours, 7,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Part number: D53112534200
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED R1 FORWARD GIRT BAR BLANKING PLATE HAS CORROSION AT HOLES.  MAINTENANCE FABRICATED NEW NUT PLATE ASSEMBLY FOR GIRT BAR BLANKING PLATE AND INSTALLED IAW THE REQUIREMENTS OF AIRBUS DRAWING D531 12534 AND A319 SRM 51-42-11, PARAGRAPH 7.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
